# SDR AALA20000794

- Difficulty date: May 14, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 533 - TEN MINUTES AFTER TAKEOFF ALL THREE GEAR RED LIGHTS ILLUMINATED.  LIGHTS STAYED ON THROUGH OUT FLIGHT.  NO UNUSUAL NOISES OR BUFFETING.  LANDED DFW WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
